# SDR USAA2012020800021

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 45,262 hours, 16,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASH ON GROUND INTERMITTENTLY WITH EMERGENCY EXIT LIGHT SWITCH IN ARMED POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH IAW AIRBUS MAINTENANCE MANUAL 33-51-00.
